# SDR SWIA201642324

- Difficulty date: June 19, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 34,178 hours, 20,649 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 333 LOWER FUSELAGE FRAME HAD OUT OF LIMITS CORROSION.   REPLACED THE FRAME SECTOR AND CLEATS IAW REO.
